Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Tiredness, mood swings with vomiting feeling, severe headache in ears, tongue thickness after starting Trigestral. Relief measures?

Hello I first used the two Month injection then I am bleeding a lot went to the Doctor they say I must use Nordette for six years and I have No problem with it. Then the clinic changed the pills and I ask why they change it and the nurse at the clinic say the pills is cheaper. So they change my pills to Oralcon and I started feeling very tired and had mood swings I went back and say to the nurse I want to change it. I told her how I feel and she change it to Thrigestrel I am using this pills now for four months and every morning if I take the pill I feel like vomiting , I have a bad headache into my ears, I feel my legs felt like jelly my tongue became thick in my mouth and also feel confused I felt I am having a stroke so a friend of mine take me to a Doctor and she ask me what family planning do I use and I told her she say I have to leave it the pills is making me sick. She told me the pills is making my blood to thick so she give me Aspirin to tin out my blood. If the pills are so cheap do the people who is making the pills know how sick the pills are making the people? It is now four days I don’t use the pills and starting to feel better. At this moment I don’t know what to use. I wish the Clinic must change the pills back because I do not want children now.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
All the oral contraceptive pill will induce the same side effects even if go changing it, it is better to avoid the pill such chemical agents has got very danger side effects it is up to you whether to use it or not, have nice day.
Answered: Sat, 30 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor